# SDR SWIA202053757

- Difficulty date: October 16, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Broken
- Location: Wg-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING 195AL HAS A BROKEN NUT-PLATE, MARKED.  C-CHECK RO 10/29/2020.  REMOVED AND INSTALLED NEW NUT-PLATE P/N NAS1474A3 AT WING TO BODY FAIRING PANEL 195AL, REF CRJ 200 SRM.
